Accessibility navigation

Restricted partitions: the polynomial case

Chernyshev, V. L., Hilberdink, T. W., Minenkov, D. S. and Nazaikinskii, V. E. (2022) Restricted partitions: the polynomial case. Functional Analysis and Its Applications, 56 (4). pp. 299-309. ISSN 0016-2663

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1134/S0016266322040074


We prove a restricted inverse prime number theorem for an arithmetical semigroup with polynomial growth of the abstract prime counting function. The adjective “restricted” refers to the fact that we consider the counting function of abstract integers of degree ≤t whose prime factorization may only contain the first k abstract primes (arranged in nondescending order of their degree). The theorem provides the asymptotics of this counting function as t,k→∞. The study of the discussed asymptotics is motivated by two possible applications in mathematical physics: the calculation of the entropy of generalizations of the Bose gas and the study of the statistics of propagation of narrow wave packets on metric graphs.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:112443

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation